Double withdrawal? Or just ill?

Urgh! I feel like someone is inflating my head while stomping on it, and I keep having dizzy spells.

Yesterday I went home from work at lunch, thinking I was just tired from the night before (round trip to Sheffield, 1.30am arrive home :eek:). Went to sleep, woke up at 8pm for a few hours, went back to bed. Now I'm up but I feel so lousy.

I had to stop using the patches as I was getting allergic reactions more frequently. Still using the mouth spray, but wondering if it could be withdrawal? I also have stupidly run out of my evening medication, but still have the main day one. This med can also cause withdrawal, although normally only if you stop taking it.

My sinuses and ears have been pretty bad in the last few days as well, so I don't know if it's just a head cold.

Sorry I'm rambling, I feel a bit spaced out tbh :o

No desire to smoke at least!

5 Replies

  • Hi jen im feeling much the same as you,luckily for me i have a great doctor who explains everything to me, you are going through with withdrawal ,but thats not to say you dont have any sinus infection so i would still get checked out !

    Youre body is just not used to it wich is quite scary really,the dizziness is the carbon minoxide leaving youre body ,i dont know about you but when i feel like this it gives me a great lift ,because i know im getting rid of the poison and i know theres no going back,it may help you to google the different effects of nicotine withdrawal, but i would deffinatly give youre surgery a ring to get checked over,and what the hell have a duvet day!!

  • We're all in same boat

    Hi Jen

    I've not been posting much but have been watching and reading! I am about 10 days behind you and have been on a rollercoaster of good days and not so good days (probably the same as everyone else). I've just finished 2 days of misery that felt almost as bad as the first 2 days BUT... IT HAS PASSED.

    Your journey has been interesting and I enjoy reading your posts. BE ASSURED your present longings will also pass. Stay strong.:)

  • Hi Jen - sorry you are feeling rough.

    My doctor is quite clear that even a couple of months in, anything goes as far as odd symptoms are concerned. His advice to me was that if I experience anything that I would usually treat with over-the-counter medicine, then do that. Anything more worrying that seems to persist, then go and check with him.

    Suggest you give yourself an easy week end, then see how you feel on Monday. Hope that it all passes.

  • Decided to stick a patch on and deal with the irritation.

    It might help, it might not, but I think I need something as I've become strangely manic in the last half hour.

    It's probably to do with the other meds, but I guess nicotine withdrawal is not going to help.

    I think I need to get lost in a good book for a while. Prescribing myself some of The Doctor (Who) ;)

    Thanks for all your replies everyone, hopefully I'll feel better in a couple of days.

  • feeling bad

    If it was easy then everybody would quit maby. You just got to ride the days out. Hope you feel better.:) Im a little dazed and out of it but Im looking foward to better days.

You may also like...